Alert archive / Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 119, NWS Blacksburg, VA

July 26, 2021Botetourt County, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Jul 26, 2021, 6:50 PM EDT for Botetourt County, Virginia. It was in force for 40 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2021, 6:50 PM EDT (22:50 UTC)
Expired
Jul 26, 2021, 7:30 PM EDT
In force
40 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Botetourt County, VA

The radar

The Roanoke radar (KFCX), 57 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 6:53 PM EDTTSTM WND DMG1 S Fincastle, VAPHOTOS EMAILED TO THE OFFICE OF A TREE DOWN ON A STEEL CAR COVER, LAWN MOWER, AND TRAILED OF KAYAKS.
Jul 26, 6:53 PM EDTTSTM WND DMG2 Ssw Fincastle, VAPUBLIC REPORT OF A TREE IN THEIR DRIVEWAY.
Jul 26, 6:58 PM EDTTSTM WND DMGDaleville, VATREES DOWN IN THE DALEVILLE AREA.
Jul 26, 7:24 PM EDTTSTM WND DMG1 Ese Blue Ridge, VAPOWER LINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 10.8 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2021-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 658 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2021-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
658 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
838 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

836 
WUUS51 KRNK 262250
SVRRNK
VAC023-262330-
/O.NEW.KRNK.SV.W.0119.210726T2250Z-210726T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
650 PM EDT Mon Jul 26 2021

The National Weather Service in BLACKSBURG has issued a

* Severe Thunderstorm Warning for...
  Southwestern Botetourt County in west central Virginia...

* Until 730 PM EDT.

* At 649 PM EDT, a severe thunderstorm was located over Fincastle, or
  near Troutville, moving south at 15 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Troutville...
  Fincastle...
  Nace...
  Laymantown...
  Daleville...
  Lithia...
  and Blue Ridge...
  and Interstate 81 between mile markers 146 and 160.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for damaging winds, as well as deadly cloud to
ground lightning. For your safety, move to an interior room on the
lowest floor of a sturdy building. Stay away from windows.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3750 7971 3744 7974 3740 7981 3738 7979
      3738 7977 3735 7979 3731 7985 3733 7987
      3741 8006 3744 8006 3745 8004 3751 8001
      3755 7997
TIME...MOT...LOC 2249Z 020DEG 15KT 3748 7991 

HAIL...<.75IN
WIND...60MPH
 
$$

RAB
2 follow-up statements
593 
WWUS51 KRNK 262313
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
713 PM EDT Mon Jul 26 2021

VAC023-262330-
/O.CON.KRNK.SV.W.0119.000000T0000Z-210726T2330Z/
Botetourt VA-
713 PM EDT Mon Jul 26 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHWESTERN BOTETOURT COUNTY...

At 713 PM EDT, a severe thunderstorm was located over Troutville,
moving south at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Troutville...
Blue Ridge...
Nace...
Cloverdale...
Laymantown...
and Daleville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for DAMAGING WINDS. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3753 7999 3745 7973 3744 7974 3740 7981
      3738 7979 3738 7977 3735 7979 3731 7985
      3733 7987 3741 8006 3744 8006 3745 8004
      3751 8001
TIME...MOT...LOC 2313Z 016DEG 14KT 3740 7989 

HAIL...<.75IN
WIND...60MPH
 
$$

RAB
875 
WWUS51 KRNK 262340
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
740 PM EDT Mon Jul 26 2021

VAC023-262348-
/O.EXP.KRNK.SV.W.0119.000000T0000Z-210726T2330Z/
Botetourt VA-
740 PM EDT Mon Jul 26 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BOTETOURT COUNTY 
HAS EXPIRED...
        
The storm which prompted the warning has moved out of the warned 
area. Therefore, the warning has been allowed to expire.  However 
gusty winds and heavy rain are still possible with this thunderstorm.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

Remember, a Severe Thunderstorm Warning still remains in effect for 
a eastern Roanoke County, Roanoke City, western Bedford, and far 
southwestern Botetourt.

LAT...LON 3753 7999 3745 7973 3744 7974 3740 7981
      3738 7979 3738 7977 3735 7979 3731 7985
      3733 7987 3741 8006 3744 8006 3745 8004
      3751 8001
TIME...MOT...LOC 2338Z 020DEG 15KT 3730 7994 

$$

RAB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 1:58 PM EDT, 4 hours 52 minutes earlier.

Area forecast discussion, Jul 26, 1:58 PM EDT, 4 hours 52 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
158 PM EDT Mon Jul 26 2021

.SYNOPSIS...
Showers and thunderstorms will become more widespread into
tonight as a cold front passes through the region. This front
will stall over the Southeast on Tuesday, and by Wednesday the
entire area will be rain-free. Another frontal passage is likely
for the end of the work week.

&&

.NEAR TERM /THROUGH TUESDAY/...
As of 158 PM EDT Monday...

Numerous showers and thunderstorms expected this afternoon into
tonight, some drier air will push in from the north on Tuesday.

A cold front will drop south across the region this afternoon
into Tuesday. Scattered showers and thunderstorms will develop
ahead and along the frontal boundary. The airmass is unstable
with CAPEs at 2000 to 4000 j/kg. The deep layer shear is weak
around 20 kts. The PWATS have climb to 1.5 to 2 inches. Some of
the storms this afternoon will be severe with gusty winds and
heavy downpours. Convection will diminish with the loss of solar
heating tonight. Areas of fog and low clouds will develop
overnight especially where it rains. Isolated to scattered
showers will continue Tuesday as the front drops slowly south
across southern portions of the forecast area.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
As of 119 PM EDT Monday...

Drier and warmer weather is expected for Tuesday night through
Thursday, but a cold front should approach on Thursday night.

Showers and thunderstorms may depart the North Carolina Piedmont to
start Tuesday night, but drier air will arrive from the northwest. A
large upper level ridge will sit over the central Plains throughout
this week, while upper level troughing will persist across eastern
Canada and continue to influence the Mid Atlantic. With a stalled
frontal boundary over South Carolina and weak high pressure entering
the Appalachian Mountains during Tuesday night into Wednesday,
confidence has risen that the weather will turn dry through
Thursday. Less cloud cover and downslope flow east of the Blue Ridge
could bring highs into the mid 90s for Wednesday and Thursday, and
most of the mountains should reach the 80s.

Because of the persistent troughing across eastern Canada, another
cold front will emerge on Thursday over the Great Lakes and reach
West Virginia toward Thursday night. The GFS and the NAM models
remain a few hours faster than the Canadian and the ECMWF models
with the timing of this approaching cold front. Nevertheless, shower
and thunderstorm chances will increase, especially over southeast
West Virginia. If the storms can tap into the instability from the
heat and increasing lift ahead of the frontal boundary, there could
be a risk of strong winds and locally heavy rainfall.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
As of 119 PM EDT Monday...

A cold front will cross overhead on Friday before high pressure
enters by Saturday, but another cold front may approach late Sunday.

With a cold front passing over Virginia on Friday and reaching North
Carolina toward Friday night, confidence has risen on the chances of
showers and thunderstorms during this time period. Any strong storms
may produce strong winds and locally heavy rainfall. The front
should eventually reach South Carolina on Saturday before stalling
as the boundary becomes more parallel with the upper level flow.
Another area of weak high pressure should enter the Mid Atlantic by
Saturday, but the persistent troughing over eastern Canada may allow
another cold front to venture eastward from the Ohio River Valley by
late Sunday to promote more afternoon showers and thunderstorms.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
As of 100 PM EDT Monday...

A cold front will drop south across the region this afternoon
into Tuesday. Scattered to numerous MVFR convection will develop
ahead and along the frontal boundary. KROA,KDAN and KLYH will
have the highest chances for TSRA this afternoon and evening as
the front sags south. Expecting very heavy rainfall with this
activity. Southwest to west winds will prevail through most of
the period. Winds will be erratic with thunderstorms. Winds
will become light and variable tonight into Tuesday. Patches of
low clouds and fog are expected overnight. Morning low clouds
and fog will lift by late morning return most areas to VFR
conditions Tuesday. Isolated MVFR convection in possible in the
south Tuesday.

Moderate confidence in ceilings,visibilities and winds during
the taf period.

Extended Aviation Discussion...

The front will stall to our south Tuesday afternoon into
Wednesday, but may bring some SHRA/TSRA to mainly DAN. VFR
appears more likely toward BLF and LWB, with LYH/ROA/BCB seeing
a possibility for scattered showers and storms, but in general
will see prevailing VFR. Wednesday looks dry with prevailing VFR
everywhere.

Another cold front should arrive by late Thursday into Friday
with an increased chance for showers and thunderstorms once
again. Given northwest flow aloft across the region thanks to a
building 599 dm ridge in the central/south central U.S.,
disturbances may bring unexpected convection to the area at
times throughout the week. Will need to keep an eye on the upper
midwest/Ohio Valley area. Unsettled weather will return Sunday
with showers and thunderstorms especially in the south and west.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...KK/SH
NEAR TERM...KK
SHORT TERM...PW
LONG TERM...PW
AVIATION...KK/SH
Hazardous weather outlook, Jul 26, 2:01 PM EDT, 4 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
201 PM EDT Mon Jul 26 2021

NCZ001>003-018>020-VAZ007-009>020-022>024-WVZ042>044-507-508-271815-
Ashe-Alleghany NC-Surry-Watauga-Wilkes-Yadkin-Tazewell-Smyth-Bland-
Giles-Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig-
Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
201 PM EDT Mon Jul 26 2021

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, southwest Virginia, west central Virginia
and southeast West Virginia.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms are expected for this afternoon and
tonight. Localized flooding and damaging winds are possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ004>006-VAZ032>035-043>047-058-059-271815-
Stokes-Rockingham-Caswell-Patrick-Franklin-Bedford-Amherst-Henry-
Pittsylvania-Campbell-Appomattox-Buckingham-Halifax-Charlotte-
201 PM EDT Mon Jul 26 2021

...SEVERE THUNDERSTORM WATCH 392 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central North Carolina,
central Virginia, south central Virginia, southwest Virginia and
west central Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Additional showers and thunderstorms are expected on Tuesday.
Localized flooding and damaging winds are possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

PW

In the hours before

Local storm report, Jul 26, 5:57 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
557 PM EDT MON JUL 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TSTM WND DMG     3 NNE ALLISONIA         36.97N 80.71W
07/26/2021                   PULASKI            VA   911 CALL CENTER

            THUNDERSTORM WINDS BLEW DOWN MULTIPLE TREES
            IN THE TOWN OF HIWASSE.

&&

PW
Local storm report, Jul 26, 6:00 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
600 PM EDT MON JUL 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     TSTM WND DMG     3 SSE CLOVERDALE        37.33N 79.90W
07/26/2021                   ROANOKE            VA   BROADCAST MEDIA

            TREE DOWN ON COACHMAN DRIVE. REPORTED BY
            WDBJ-TV.

&&

PJH
Special weather statement, Jul 26, 6:18 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
618 PM EDT Mon Jul 26 2021

VAZ012-015-016-032-262245-
Grayson-Patrick-Wythe-Carroll-
618 PM EDT Mon Jul 26 2021

...STRONG WINDS FROM AN UPSTREAM AREA OF THUNDERSTORMS ACROSS
PULASKI AND FLOYD COUNTY WAS MOVING SOUTHWARD THROUGH THE REGION...

At 616 PM EDT, an area of strong winds was moving southwest
extending from near Wytheville, to Hillsville, to near Laurel Fork.
These winds were derived from an area of strong upstream
thunderstorms extending from Pulaski to near Claytor Lake to near
Indian Valley. The thunderstorms are diminishing, but strong wind
gusts of 40 to 50 mph remain possible for areas from Wytheville to
Hillsville, Galax, Woodlawn, Fancy Gap, to near Groundhog Mountain.

Winds in excess of 40 mph are likely. Wind gusts to 50 mph are
possible.

Locations impacted include...
Wytheville...
Galax...
Fries...
Fancy Gap...
Patterson...
Ararat...
and Cana.

LAT...LON 3656 8100 3666 8111 3695 8109 3695 8081
      3691 8077 3670 8076 3664 8036 3655 8037
TIME...MOT...LOC 2216Z 012DEG 29KT 3665 8031 3673 8075 3694 8107

RAB
Special weather statement, Jul 26, 6:33 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
633 PM EDT Mon Jul 26 2021

VAZ018-023-024-034-262330-
Botetourt-Craig-Bedford-Rockbridge-
633 PM EDT Mon Jul 26 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
EAST CENTRAL CRAIG...SOUTHWESTERN ROCKBRIDGE...NORTHWESTERN BEDFORD
AND BOTETOURT COUNTIES...

At 633 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Arcadia to near Fincastle. Movement was
southeast at 20 mph.

Winds in excess of 30 mph and pea size hail are possible with these
storms.

Locations impacted include...
Buchanan...
Troutville...
Fincastle...
Lithia...
Nace...
Laymantown...
and Arcadia.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3769 7955 3746 7943 3735 7991 3736 7994
      3756 8005
TIME...MOT...LOC 2233Z 294DEG 17KT 3756 7966 3753 7995

RAB
Special weather statement, Jul 26, 6:37 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
637 PM EDT Mon Jul 26 2021

VAZ011-013-014-262330-
Giles-Pulaski-Montgomery-
637 PM EDT Mon Jul 26 2021

...A STRONG THUNDERSTORM WILL AFFECT
PULASKI...SOUTH CENTRAL GILES AND SOUTHWESTERN MONTGOMERY COUNTIES
AND THE CITY OF RADFORD...

At 637 PM EDT, a strong thunderstorm was located near Poplar Hill,
moving southeast at 20 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Radford...
Pulaski...
Dublin...
Poplar Hill...
Claytor Dam...
Fairlawn...
and Claytor Lake State Park.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3729 8073 3702 8037 3701 8040 3702 8041
      3701 8041 3701 8042 3702 8043 3701 8044
      3702 8045 3700 8047 3699 8050 3701 8052
      3700 8052 3697 8055 3693 8071 3723 8088
TIME...MOT...LOC 2237Z 315DEG 16KT 3717 8074

RAB
Special weather statement, Jul 26, 6:41 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
641 PM EDT Mon Jul 26 2021

VAZ018-262315-
Craig-
641 PM EDT Mon Jul 26 2021

...A STRONG THUNDERSTORM WILL AFFECT CRAIG COUNTY...

At 641 PM EDT, a strong thunderstorm was located over Craig Springs,
or near Sinking Creek, moving southeast at 20 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Sinking Creek...
Abbott...
and Craig Springs.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3744 8005 3742 8008 3738 8015 3738 8020
      3734 8026 3736 8031 3746 8040 3749 8035
      3751 8030 3753 8028 3757 8022
TIME...MOT...LOC 2241Z 321DEG 16KT 3746 8026

RAB

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 8:01 PM EDTSpecial Weather StatementRNKBuckingham29 min
Jul 25, 9:06 PM EDTSpecial Weather StatementRNKFloyd24 min
Jul 26, 12:15 PM EDTSpecial Weather StatementRNKGiles30 min
Jul 26, 12:22 PM EDTSpecial Weather StatementRNKCity of Lynchburg23 min
Jul 26, 12:27 PM EDTSpecial Weather StatementRNKBotetourt33 min
Jul 26, 12:42 PM EDTSpecial Weather StatementRNKHenry, Patrick48 min
Jul 26, 1:02 PM EDTSpecial Weather StatementRNKBedford, City of Roanoke, City of Salem43 min
Jul 26, 1:07 PM EDTSevere Thunderstorm WarningRNKBedford, Botetourt, Franklin, Roanoke, City of Roanoke68 min
Jul 26, 1:38 PM EDTSpecial Weather StatementRNKFranklin37 min
Jul 26, 1:45 PM EDTSpecial Weather StatementRNKCraig, Roanoke, City of Roanoke, City of Salem30 min
Jul 26, 1:56 PM EDTSevere Thunderstorm WarningRNKFranklin, Henry, Pittsylvania49 min
Jul 26, 2:07 PM EDTSevere Thunderstorm WarningRNKBedford, Botetourt, Craig, Roanoke, City of Roanoke, City of Salem39 min
Jul 26, 2:07 PM EDTSevere Thunderstorm WarningRNKBedford, Botetourt, Craig, Roanoke, City of Roanoke, City of Salem38 min
Jul 26, 2:10 PM EDTSpecial Weather StatementRNKPatrick50 min
Jul 26, 2:19 PM EDTSevere Thunderstorm WarningRNKPatrick41 min
Jul 26, 2:44 PM EDTSevere Thunderstorm WarningRNKFranklin, Pittsylvania61 min
Jul 26, 3:00 PM EDTSevere Thunderstorm WarningRNKAmherst, Rockbridge, City of Buena Vista, City of Lexington60 min
Jul 26, 3:10 PM EDTSpecial Weather StatementRNKCampbell50 min
Jul 26, 3:41 PM EDTAreal Flood AdvisoryRNKCampbell3 hr
Jul 26, 3:45 PM EDTSpecial Weather StatementRNKFranklin, City of Martinsville60 min
Jul 26, 3:49 PM EDTSevere Thunderstorm WarningRNKAmherst56 min
Jul 26, 3:54 PM EDTSpecial Weather StatementRNKRockbridge, City of Buena Vista, City of Lexington51 min
Jul 26, 4:00 PM EDTSpecial Weather StatementRNKAppomattox60 min
Jul 26, 4:09 PM EDTSevere Thunderstorm WarningRNKHenry, City of Martinsville55 min
Jul 26, 4:13 PM EDTSpecial Weather StatementRNKCity of Radford47 min
Jul 26, 4:19 PM EDTSevere Thunderstorm WarningRNKMontgomery, Pulaski, City of Radford56 min
Jul 26, 4:32 PM EDTSevere Thunderstorm WarningRNKAppomattox, Campbell47 min
Jul 26, 4:34 PM EDTAreal Flood AdvisoryRNKRockbridge, City of Lexington3 hr
Jul 26, 4:36 PM EDTSpecial Weather StatementRNKFloyd54 min
Jul 26, 4:57 PM EDTSevere Thunderstorm WarningRNKBuckingham33 min
Jul 26, 5:01 PM EDTSpecial Weather StatementRNKAmherst, City of Buena Vista, City of Lexington59 min
Jul 26, 5:10 PM EDTFlash Flood WarningRNKAppomattox, Campbell3 hr
Jul 26, 5:10 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Montgomery, Pulaski65 min
Jul 26, 5:44 PM EDTAreal Flood AdvisoryRNKRockbridge3 hr
Jul 26, 5:45 PM EDTSpecial Weather StatementRNKSmyth30 min
Jul 26, 5:50 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Pulaski55 min
Jul 26, 5:54 PM EDTSpecial Weather StatementRNKBland51 min
Jul 26, 6:18 PM EDTSpecial Weather StatementRNKWythe, City of Galax27 min
Jul 26, 6:33 PM EDTSpecial Weather StatementRNKBotetourt57 min
Jul 26, 6:37 PM EDTSpecial Weather StatementRNKPulaski, City of Radford53 min
Jul 26, 6:41 PM EDTSpecial Weather StatementRNKCraig34 min
Jul 26, 7:02 PM EDTSpecial Weather StatementRNKCraig28 min
Jul 26, 7:12 PM EDTSpecial Weather StatementRNKCity of Galax63 min
Jul 26, 7:24 PM EDTSevere Thunderstorm WarningRNKBedford, Botetourt, Roanoke, City of Roanoke, City of Salem40 min
Jul 26, 7:28 PM EDTAreal Flood AdvisoryRNKBedford, Botetourt, Roanoke3 hr

Nearby

Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.